Publication
Title
Universal natural shapes : from unifying shape description to simple methods for shape analysis and boundary value problems
Author
Abstract
Language
English
Source (journal)
PLoS ONE
Publication
2012
ISSN
1932-6203
Volume/pages
7:9(2012), p. 1-11
Article Reference
e29324
ISI
000309517500001
Medium
E-only publicatie
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 06.12.2012
Last edited 22.09.2018
To cite this reference